# SDR SWIA200515755

- Difficulty date: October 31, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 9,213 hours, 7,146 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70623
- Part serial: 1095
- Condition: Malfunctioned
- Location: Motor
- Part time: 996 hours, 795 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB CH2 INOP, WILL NOT ENGAGE.   REPLACED MCU IAW MM 27-42-05.  OPERATIONAL CHECK GOOD.
